I had an abdominal hysterectomy and all but part of my cervix was removed, (it was attached to my rectum and healthy, so the gyn left it). I felt fine until about 3-1/2 weeks after surgery. At that point it felt like a pricking sensation in my cervix area. Also had cloudy urine. Doctor though pricking sensation could be the stitches. Found trace of blood and bacteria in urine. Gave me 3 days of Batrim. Repeated with another 3 days. Urine still cloudy, but analysis w/screening showed nothing but a trace of blood. Swap came up negative. Now high up in my vagina, (maybe cervix?), burns. The sensation becomes severe if I sit a lot during the day (at my desk at work or road trips). The burning sensation is becoming increasingly difficult to deal with. It is so severe that I need to take Ambien to sleep though the pain at night. In the morning the burning isn't so bad, but during the course of the day it gets worse, to the point where at night I'm in tears wondering whether I should go to the emergency room. My doctor said physical exam looks normal, no infection is present, and that it may be nerve damage. I still have cloudy urine. Now what? Is this a permanent condition? Will it resolve itself? I did have one serious bout with herpes 30 years ago, but have never had a flairup. Since the burning started 4 weeks ago and it getting increasingly worse in intensitity as time goes on, but lessens after resting at night, I don't think it is related to the herpes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.